# SDR GTIA20110828241

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 5,192 hours, 2,392 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ASSIST BOTTLE REQUIRES SERVICING.  SERVICED 2R DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
